# SDR CHQA200900027

- Difficulty date: January 20, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 15,770 hours, 12,771 cycles
- Engine: Ge CF343B1
- Engine time: 5,296 hours, 3,925 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Part serial: UNKNOWN
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5541, LIT TO IAH - UPON GEAR RETRACTION, THE FLIGHT CREW REPORTED A RYTHMIC VIBRATION ACCOMPANIED BY A BRIEF GEAR DISAGREE MESSAGE ON EICAS.  THE MESSAGE WENT AWAY BUT THE VIBRATION DID NOT.  THE GEAR INDICATION LIGHTS WERE FLASHING AND THE CREW WAS UNABLE TO DETERMINE THE CAUSE OF THE FAULT.  THE CREW RAN THROUGH THE APPROPRIATE CHECKLISTS AND PREPARED TO RETURN TO LIT.  THE GEAR WAS LOWERED MANUALLY AND THERE WAS A 3 DOWN AND LOCKED INDICATION, AND THE VIBRATION WENT AWAY.  THE FLIGHT LANDED WITHOUT INCIDENT IN LIT.  THE RETRACTION SYSTEM WAS PLACED ON MEL AND THE AIRCRAFT WAS FLOWN TO IAH FOR FURTHER TROUBLESHOOTING.  IN IAH MAINTENANCE FOUND THE PROX SWITCH ON THE LEFT UPLOCK BOX WAS LOOSE.  THE SWITCH AND CONNECTOR WERE RE-SECURED AND THE RETRACTION SYSTEM OPS CHECKED GOOD.
